José Villa-Morales
Cited by
Cited by
An example of infinite dimensional quasi-helix
C Houdré, J Villa
Contemporary Mathematics 336, 195-202, 2003
The numerical solution of a generalized Burgers–Huxley equation through a conditionally bounded and symmetry-preserving method
JE Macías-Díaz, J Ruiz-Ramírez, J Villa
Computers & Mathematics with Applications 61 (11), 3330-3342, 2011
A deterministic model for the distribution of the stopping time in a stochastic equation and its numerical solution
JE Macías-Díaz, J Villa-Morales
Journal of Computational and Applied Mathematics 318, 93-106, 2017
Blow-up for a system with time-dependent generators
A Perez, J Villa
Alea 7, 207-215, 2010
An Osgood criterion for integral equations with applications to stochastic differential equations with an additive noise
JA León, J Villa
Statistics & probability letters 81 (4), 470-477, 2011
A note on blow-up of a nonlinear integral equation
A Pérez, J Villa
Bulletin of the Belgian Mathematical Society-Simon Stevin 17 (5), 891-897, 2010
Local time and Tanaka formula for a multitype Dawson–Watanabe superprocess
JA López‐Mimbela, J Villa Morales
Mathematische Nachrichten 279 (15), 1695-1708, 2006
Subordinate semimetric spaces and fixed point theorems
J Villa-Morales
Journal of Mathematics 2018 (1), 7856594, 2018
A fixed point theorem in the space of integrable functions and applications
GJ de Cabral-García, K Baquero-Mariaca, J Villa-Morales
Rendiconti del Circolo Matematico di Palermo Series 2 72 (1), 655-672, 2023
Blow up of mild solutions of a system of partial differential equations with distinct fractional diffusions
J Villa-Morales
arXiv preprint arXiv:1208.4001, 2012
Occupation measure and local time of classical risk processes
ET Kolkovska, JA López-Mimbela, JV Morales
Insurance: Mathematics and Economics 37 (3), 573-584, 2005
Simple numerical method to study traveling‐wave solutions of a diffusive problem with nonlinear advection and reaction
J Macias‐Diaz, J Villa
Numerical Methods for Partial Differential Equations 29 (5), 1694-1708, 2013
A generalization of Osgood's test and a comparison criterion for integral equations with noise
MJ Ceballos-Lira, JE Macias-Diaz, J Villa
arXiv preprint arXiv:1012.1843, 2010
Super-brownian local time: A representation and two applications
JA López-Mimbela, J Villa
Journal of Mathematical Sciences 121 (5), 2653-2663, 2004
Deflection of beams modeled by fractional differential equations
J Villa-Morales, LJ Rodríguez-Esparza, M Ramírez-Aranda
Fractal and Fractional 6 (11), 626, 2022
On the distribution of explosion time of stochastic differential equations
JA León, LP Hernández, J Villa-Morales
arXiv preprint arXiv:1305.2870, 2013
Finite-difference modeling à la Mickens of the distribution of the stopping time in a stochastic differential equation
JE Macías-Díaz, J Villa-Morales
Journal of Difference Equations and Applications 23 (4), 799-820, 2017
An Osgood condition for a semilinear reaction–diffusion equation with time-dependent generator
J Villa-Morales
Arab Journal of Mathematical Sciences 22 (1), 86-95, 2016
Critical dimension for a system of partial differential equations with time-dependent generators.
A Carmen Andrade‐González, J Villa‐Morales
Mathematical Methods in the Applied Sciences 38 (12), 2015
On the Dirichlet problem
J Villa-Morales
Expositiones Mathematicae 30 (4), 406-411, 2012
The system can't perform the operation now. Try again later.
Articles 1–20